Jump to content

DottyB53

Members
  • Posts

    15
  • Joined

  • Last visited

Recent Profile Visitors

343 profile views

DottyB53's Achievements

Newbie

Newbie (1/14)

0

Reputation

  1. I have had pots for 20 plus years. Of late it seems to be worse.........anyone with pots this long? Thanks Dotty
  2. Greetings! I have had pots for 20 plus years.........had periods where I have done well, never totally gone but ok. Lately I cannot stand still without moving back and forth. It seems to have gotten worse this past few years. I also within the past three years developed another rare autoimmune disease and am taking 5mg of prednisone daily which I HATE...............the doctors tell me the prednisone can't possible cause all the symptoms. I am at the point where I cannot walk into the grocery store without getting really lightheaded and tachy..............anyone get worse over time?? Thanks so much Dotty
  3. I have had some new symptoms lately. When I am in a room that the temperature is warm my neck turns bright red, I get lightheaded and feel awful. I have to leave immediately and when I get out in the cold I feel much better. Anyone know why?
  4. Thank you all for the replies! Someone one forgets until symptoms get bad again! Dotty
  5. I have had POTS for years and years. The past two years I cannot hold still when standing still. My legs shake and I have to keep moving as well as I feel like I might pass out. My heartrates are 115 at this point not high but then again I am not tolerating the high rates like I use to. I also cannot stand the heat and I turn red when hot and have to go outside to feel better. Any clues or can anyone relate? thanks Dotty
  6. Since being on low dose prednisone when I stand I can't stay still. I have to move to remain upright. Anyone with any thoughts on this one? Thanks!
  7. Hi Kris, I have had POTs forever, been a longtime member but seldom visit here any more. I aquired an autoimmune disorder almost three years ago have been taking prednisone almost that long at low doses. All I can can is that it's awful, it makes autonomic symptoms worse. I was also told by one of the experts office that autoimmune disorders will make pots worse, and believe me that is the case. I stand and my legs are so weak standing in line............ugh. I feel you pain but have no answers. Dotty
  8. Thank you Janet! It seems the florcent lights are the worst for me! I cannot tolerate them at all
  9. thank you for the replies! Just so frustring as you all know.
  10. Hi Ifreem, can I ask what medications helped with these symptoms?
  11. Greetings! I have had pots for about 17 years. It has been managable at times but the last year has been horrible. I aquired another autoimmune disease and taking low dose prednisone which I HATE. I am having problems standing in lines going to the stores. I also now have horrible sensitivity to lights in the stores and have to leave immediately. Anyone realate to any of this? Thanks! Dotty
  12. Hi Blue, Boy can I relate to your comments about prednisone. I have an autoimune skin disorder along with long time POTS. Have been on low dose prednisone over a year, its' horrible. Makes me crazy, can't sleep, mood changes. The doctors seem baffled but I am certain its because of the autonomic problems. I have found that walking thru the grocery store since prednisone will cause a massive shift in heartrate more than normal. I HATE this drug and can totally relate! Hang in there! Dotty
  13. Thanks Katie! What kind of reaction did you have to prednisone if I can ask..........I hate that drug, makes me totally insane! Thanks!
  14. Greetings! I am a member from years ago with pots and a few other things. Over a year ago I was diangoised with an autominune disorder and have been on prednisone for over a year. I am tappering but have been at 5mg for 6 months, since that time I have had horrible orthostatic hypotension somehting I never had before. I am currently trying to see if it is adrenal related. Anyone have any experince with this? Thanks! Doty
×
×
  • Create New...